# SDR 2004FA0000245

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Trim Cntrl Wheel
- Part time: 13 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOES NOT INDICATE TAKEOFF POSITION, PLACARD MISSING.  (GL13200405339)
